# SDR DXTA2024032011240

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 6,138 hours, 4,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: None
- Location: Main Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR MOTOR FAILS TO FULLY CLOSE MAIN CABIN DOOR. FAILED SEVERAL ATTEMPT WITH OVERIDE. THE DOOR MOTOR WILL LIFT THE DOOR ABOUT A FOOT AND THEN SHUTS OFF.  AMBER CHECK DOOR HANDLE LIGHT ILLUMINATED ON EXTERIOR.  DISCOVERED WHEN THE NICAD BATTERIES ARE IN A CHARGING STATE VIA. EXTERNAL OR APU POWER THE NEW OVERCURRENT LIMIT PARAMETER DETECTION SYSTEM IN THE MAIN CABIN DOON CONTROL PCB, COULD PREVENT THE MAIN CABIN DOOR FROM CLOSING. CLOSE MAIN CABIN DOOR USING NORMAL CLOSING PROCEDURES. OPS CHECK GOOD. WORK DONE IN REF WITH CE-680A 52-10-00. NO DEFECTS NOTED.
